# SDR AALA20100512TUL01

- Difficulty date: May 12, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 61,382 hours, 21,482 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 9 SLAT, CORROSION ON SKIN AT DRIVE-TRACK.  INSTALLED A FLUSH-DOUBLER PER SRM-57-43-01-2R.
